# SDR DALA2022031001573

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 133,525 hours, 19,376 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 ER/A 597131-14, DURING HCK, CORROSION WAS NOTED AT THE STA 955 REAR SPAR WEB AND RH SIDE FRAME FITTING. CORRECTIVE ACTION: ER/A 597131-14 REQUIRES REVISION TO ADD THIRD STAGE APPROVALS , FOLLOW ON ACTION IS REQUIRED. (2150594)
